Collineation groups of finite projective planes.

Richard Roth

Mathematische Zeitschrift (1964)

  • Volume: 83, page 409-421
  • ISSN: 0025-5874; 1432-1823

How to cite


Roth, Richard. "Collineation groups of finite projective planes.." Mathematische Zeitschrift 83 (1964): 409-421. <>.

author = {Roth, Richard},
journal = {Mathematische Zeitschrift},
keywords = {foundations of geometry, non-Euclidean},
pages = {409-421},
title = {Collineation groups of finite projective planes.},
url = {},
volume = {83},
year = {1964},

AU - Roth, Richard
TI - Collineation groups of finite projective planes.
JO - Mathematische Zeitschrift
PY - 1964
VL - 83
SP - 409
EP - 421
KW - foundations of geometry, non-Euclidean
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.